Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

I have a burning scalp that feels like the blood

User rating for this question
Excellent
Answered by

Dermatologist
Practicing since : 2007
Answered : 3013 Questions
Question
I have a burning scalp that feels like the blood vessels are swollen. It is very sore to touch, feels like someone pulled hard on my hair. Also some slight tingling like shingles.
Sat, 3 Feb 2018 in Skin Hair and Nails
 
 
Answered by Dr. Asmeet Kaur Sawhney 26 minutes later
Brief Answer:
Answer few questions, take antihistaminic

Detailed Answer:
Hi
Thanks for being at Healthcaremagic
I would like to ask you few questions:
Are you having diabetes or any other ailments?
Are you taking any medicines?
Do you apply hair XXXXXXX or any chemicals on the hair?
Is burning associated with any bumps or rash on the scalp?
Kindly revert with the answers.
Meanwhile take antihistaminic like tablet Chlorpheniramine maleate 4 mg twice daily.
Regards
Dr Asmeet
Above answer was peer-reviewed by
 
Follow-up: I have a burning scalp that feels like the blood 13 hours later
no ailments, no hair XXXXXXX or chemicals, no medications. Today the burning is not there but my scalp is very sore to touch. I do not feel the lumps under the skin like yesterday and these are not really lumps just like long lines of raised areas all over my scalp, no rash, no redness, the burning and soreness are in the raised areas. I use a shampoo that is free from paraben and chemicals.
 
 
Answered by Dr. Asmeet Kaur Sawhney 9 hours later
Brief Answer:
Antihistaminic and cortisone cream

Detailed Answer:
It could be an urticarial rash which is an allergic reaction to foods, drugs, subclinical infections, thyroid disorders and sometimes occurs without any cause.
I would recommend you to take antihistaminic like tablet Chlorpheniramine maleate 4 mg twice daily and apply cortisone lotion on the affected areas twice daily.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor